# SDR AJXA2024030100028

- Difficulty date: February 26, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N225GT
- Make and model: Cessna 750
- Aircraft serial: 0242
- Aircraft time: 5,394 hours, 3,193 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: MP50G4
- Part serial: 094
- Condition: Failed
- Location: Flap System
- Part time: 3,699 hours, 1,567 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE FLAP SYSTEM HAD A FAILURE/ FLAPS WOULD NOT DEPLOY ON APPROACH. THE FLAP MOTOR FAILED.
